MAUDE Adverse Event Report: COOK INC APPROACH CTO MICROWIRE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC APPROACH CTO MICROWIRE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported the tip of the device separated.A new device was opened and used to complete the procedure.The device separation occurred outside of the patients body therefore a section of the device did not remain inside the patient¿s body.Additional information has been requested but not provided at the time of this report.
 
Additional Manufacturer Narrative
Investigation - evaluation a review of the drawings, dimensional verification, device history record, documentation, instructions for use (ifu), specifications, quality control, and visual inspection of the returned device was conducted during the investigation.Review of the device history record shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.The instructions for use advise to inspect the product upon removal from package to ensure no damage has occurred.One approach cto microwire wire guide was returned for evaluation.Inspection of the device noted the tip of the wire to be damaged and the solder tip still intact.The coil (distal) end of the wire guide was kinked.The wire guide had no notable damage and was smooth to the touch.The coil tip was intact; it was measured within specification.A definitive root cause cannot be determined.Monitoring will continue to be performed for similar complaints.Per the quality engineering risk assessment, no further action is warranted.The device has been archived at the manufacturing facility.

Brand Name
APPROACH CTO MICROWIRE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6249219
Report Number1820334-2017-00107
Device Sequence Number19060976
Product Code DXQ
UDI-Device Identifier00827002507913
UDI-Public(01)00827002507913(17)210623(10)7434781
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081337
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberCMW-14-300-12G
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 01/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/13/2017
Supplement Report FDA Received Date06/05/2017
Patient Sequence Number1